# SDR DALA2023100908268

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 89,466 hours, 40,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241 FUSELAGE / FRAMES / FR16RH AT DOOR STOP # 1 & # 7 LEVEL, DOUBLE JOGGLE AREA / FASTENER HOLES / REPAIR-MODIFICATION - AT CCK. CORRECTIVE ACTION: COMPLIED WITH ERA 550587-14 REV B. (0005093)
